# SDR CHQA200600107

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 14,890 hours, 12,103 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, A

## Discrepancy

WHILE CLIMBING THROUGH 14000 FEET UP TO 17000 FEET, HAD RUDDER TRIM RUN AWAY TO THE LT.   APPLIED THE APPROPRIATE MEMORY ITEMS AND CHECK LIST, DECLARED AN EMERGENCY AND RETURNED BACK.  MAINTENANCE PERFORMED RUDDER TRIM AND AUTOPILOT ENGAGEMENT TEST, PERFORMED GVI. LEAK CHECKED RUDDER YAW ACTUATOR IAW MM 27-24-00 AND 22-11-00.  NO DEFECTS OR DISCREPANCIES NOTED.
